U.S. doctors online nowAsk doctors free
WV
A 34-year-old female asked:

Have had ringing in ears a year now. hasn't been noticeable until last few days & ringings been more noticeable. what can i do to help lessen ringing?

1 doctor answer1 doctor weighed in
Dr. Ayisha Gani
Specializes in Internal Medicine
Tinnitus: Some medication may cause ringing in the ear. the commonly used aspirin is one of them. go through your medicines with your doctor to alleviate the precipitating cause.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Feb 27, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.